Aa
A
A
Close
Avatar_universal
Lexapro hell
I took my first 5mg dose today and now I have a major panic issue. I don't want to take it tomorrow. I've only taken this one dose- how long before it leaves my system? Does anyone have a similar experience?
Cancel
8 Answers
Page 1 of 1
1450085_tn?1298945302
hey, your doctor should have prescribed you with a benzodiazipine to go with your lexapro, a side effect of the first week of taking such anti-depressants is increased anxiety that it why doctors usually give you ativan or klonopin to go with it. i hope this helps, go to your doctor tomorrow and ask him about it. get well! :)
Comment
Cancel
1450085_tn?1298945302
Comment
Comment
Submit Comment
1448936_tn?1363209946
I took one pill of lexapro and threw the rest out. I got so panicky. I got nauseous, dizzy, shaky/tremors. It was terrible. I refuse to take it now.
Comment
Cancel
1448936_tn?1363209946
Comment
Comment
Submit Comment
Avatar_universal
You guys are scaring me!!!  Is there any other drug besides Lexapro that'd help with depression/anxiety?  
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1450085_tn?1298945302
yup lots!! talk to you doc, every drug reacts differently to a different person so its a trial and error process, but one will be right for you
Comment
Cancel
1450085_tn?1298945302
Comment
Comment
Submit Comment
Avatar_universal
Could you please name a few?  Have you taken any yourself?  Thanks!!!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1450085_tn?1298945302
ya of course, theres SSRI's (selective seratonin reputake inhibitors) which include prozac, zoloft, celexa (theres more but this is off the top of my head) and then there are SNRI's (seratonin and neuropeneferin reputake inhibitors) like effexor and pristiq. i was on zoloft for a while a couple of years back but it made me gain so much weight, gave me serious insomnia and made me emotionally numb, my doc has just put me on Pristiq which i have not started yet becuase quite frankly im scared to start. i am exploring naturopathic medicine before i give in to western medicine again. hope your doing well :)
Comment
Cancel
1450085_tn?1298945302
Comment
Comment
Submit Comment
358304_tn?1409713092
Hey I'm taking 10mg Lexapro. And the first 2 or 3 days, I got this effect with it! But it's gone now! Plus I take a little benzo called klonopin, it helps calm my nerves.

Did your Dr. give you a little something to get through the rough days? I wouldnt stop taking it quite yet. Call your Dr. or a nurses hotline and get some advice. Sometimes it takes a while for your body to get used to it.

I'd say it will leave your body within 24 hours? Maybe not even that long. Lexapro takes a 2-4 weeks to build up in your system. 1 day, especially a 5mg pill isnt gonna do much.

Hang in there. Talk to your Dr. if things don't get better. k?
Comment
Cancel
358304_tn?1409713092
Comment
Comment
Submit Comment
Avatar_universal
Thanks for the re-assurance!!  I guess I'll rough it out then,
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Lexapro hell
Submit Answer
A
A
Recent Activity
1236893_tn?1408490528
Blank
GMO CORN
4 hrs ago by gymdandee
4059843_tn?1454481984
Blank
mishymoshymarcy I'm trying so hard to stay ... Comment
4 hrs ago
4059843_tn?1454481984
Blank
mishymoshymarcy commented on need a title -
11 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Anxiety Community Resources